MathSciNet Relay Station
MathSciNet bibliographic data
MR238854 14.50
Lubin, Jonathan; Tate, John Formal moduli for one-parameter formal Lie groups. Bull. Soc. Math. France 94 1966 49–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement